# SDR SIMA200517108

- Difficulty date: June 18, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 13381
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED ALL 4 BATTERY PACKS AND ALL 4 BATTERY CHARGERS.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE. (K)
